# SDR 2007UALA02424

- Difficulty date: July 5, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 50,203 hours, 34,269 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Excess Play
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT TORQUE TUBE HAS MOVEMENT BEYOND .003.  REMOVED & REPLACED BODY TORQUE TUBE.
